# SDR SWAA2024041661386

- Difficulty date: March 10, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 57,183 hours, 31,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT SIDE. FLOOR STRUCTURE Z CHANNEL HAS EVIDENCE OF CORROSION BETWEEN BS 767 & 727E, WL155.5, LBL 21.  THE Z CHANNEL IS GOING TO BE REPLACED IN THE TTG8Q00S1KQK.
